# SDR AU980622

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653446
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER CRACKED BETWEEN THE EXHAUST VALVE AND THE LOWER SPARK PLUG HOLE.  PART TC:  1,680.
